# SDR DALA1110399857

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL 41 HAS APPROX 10EA CRACKS.  FOUND FLOOR PANEL 41 UNREPAIRABLE.  FABRICATED NEW PANEL.  IDENTIFIED PANEL AS PERMANENT STENCILED PANEL "NOT FOR RESALE" PER ERA 488345-14 AND DC9 SRM 51-10-3.
